# SDR HALA2016042200053

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, C-ZONE SEAT TRACK AT Y1959 BETWEEN FRAME 58 AND 62 HAS NUMEROUS AREAS OF CORROSION.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG F53427040006.
